# SDR QXEA9901648

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- MAIN CABIN DOOR HARD TO OPEN FROM INSIDE.  CLEANED MAIN CABIN DOOR SEAL AND DOOR LOCKING/UNLOCKING LEVERS.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
